# SDR ASAA2023060943731

- Difficulty date: June 9, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, AT STA 490R TO STA 500AR AFT SHIELD HAS SPOT'S OF CORROSION. STREAMER IS ATTACHED.DOT#A768. GROUNDED - YES. EVALUATED FWD CARGO, AFT SHIELD ORIG THICK =.032" REMOVED = .005" REMAINING = .027" FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-30-15-1A-1. REMOVED DAMAGED SHIELD LOCATED AND DRILLED NEW SHIELD P/N:143A8126Y29 P.O. 1062832.5 AND INSTALLED IAW B737-800 SRM 51-40-02, SRM 51-40-65 AND BAC DWG 143A0080 REV.B TOOL #T8224P CAL DUE: 01-03-2024.
